RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gallyamov, Ilnur Ramilovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:64
Abstract pages:238
Full texts:37
References:15
E-mail:

http://www.mathnet.ru/eng/person32262
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. N. K. Bakirov, I. R. Gallyamov, “Comparison of numerical integration formulas”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 12,  3–19  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:12 (2010), 1–16  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019